Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1621 to 1680 of 1829

1621
The deformation spaces of convex RP2-structures on 2-orbifolds

Choi, Suhyoungresearcher; Goldman, William Mark, AMERICAN JOURNAL OF MATHEMATICS, v.127, no.5, pp.1019 - 1102, 2005-10

1622
The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

1623
The degree complexity of smooth surfaces of codimension 2

Ahn, Jeaman; Kwak, Sijongresearcher; Song, Yeongseok, JOURNAL OF SYMBOLIC COMPUTATION, v.47, no.5, pp.568 - 581, 2012-05

1624
The difference and ratio of the fractional matching number and the matching number of graphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Suil, O., DISCRETE MATHEMATICS, v.339, no.4, pp.1382 - 1386, 2016-04

1625
The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Gu, Dongwei; Ngoc Cuong Nguyenresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248, 2019-08

1626
The entropies and periods of renewal systems

Hong, S; Shin, Sujinresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.9 - 27, 2009-07

1627
The equivariant whitehead groups of semialgebraic G-sets

Park, DH; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.40, no.2, pp.287 - 311, 2003-06

1628
The Erdos-Hajnal property for graphs with no fixed cycle as a pivot-minor

Kim, Jaehoonresearcher; Oum, Sang-ilresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.28, no.2, 2021-04

1629
THE ERDOS-SZEKERES PROBLEM FOR NON-CROSSING CONVEX SETS

Dobbins, Michael Gene; Holmsen, Andreas Fresearcher; Hubard, Alfredo, MATHEMATIKA, v.60, no.2, pp.463 - 484, 2014-07

1630
The error analysis for degree reduction of Bezier curves

Choi, UJinresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.27, no.12, pp.1 - 6, 1994-01

1631
The existence of semialgebraic slices and its applications

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.4, pp.629 - 646, 2004-07

1632
The factoring likelihood method for non-monotone missing data

Kim, Jae Kwangresearcher; Shin, Dong Wan, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.375 - 386, 2012-09

1633
The first return time test of pseudorandom numbers

Choe, Geon Horesearcher; Kim, DH, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.143, no.2, pp.263 - 274, 2002-06

1634
THE FRAMED BRAID GROUP AND 3-MANIFOLDS

Ko, Ki-Hyoungresearcher; SMOLINSKY, L, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.115, no.2, pp.541 - 551, 1992-06

1635
the fundamental solution of a conservation law without convexity

Ha, Youngsoo; Kim, Yong-Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.4, pp.661 - 678, 2015-12

1636
THE GENERALIZED POLARIZATION TENSORS FOR RESOLVED IMAGING. PART I: SHAPE RECONSTRUCTION OF A CONDUCTIVITY INCLUSION

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, Habib, MATHEMATICS OF COMPUTATION, v.81, no.277, pp.367 - 386, 2012-01

1637
The generalized Redei-matrix for function fields

Bae, Sung-Hanresearcher; Hu, Su; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.18, no.4, pp.760 - 780, 2012-07

1638
The generalized Shannon system in wavelet space

Kim, Hong-Ohresearcher; Park, JH, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.41, no.3, pp.386 - 400, 2000-01

1639
The growth function of tubes about geodesics

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.249 - 256, 1988-01

1640
THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION

Byeon, Jaeyoungresearcher; Jin, Sangdon, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.9, pp.4353 - 4390, 2018-09

1641
The infimum cosine angle between two finitely generated shift-invariant spaces and its applications

Kim, Hong Ohresearcher; Kim, RY; Lim, JK, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.19, no.2, pp.253 - 281, 2005

1642
The infimum, supremum, and geodesic length of a braid conjugacy class

Birman, JS; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.164, no.1, pp.41 - 56, 2001-12

1643
The influence of social networks and social support on health among older Koreans at high risk of depression

Jeon, Haesang; Chung, Yeonseungresearcher; Chung, Soondool; Song, Ahyoung, Care Management Journals, v.17, no.2, pp.70 - 80, 2016

1644
The initial involution patterns of permutations

Kim, Dongsuresearcher; Kim, JS, ELECTRONIC JOURNAL OF COMBINATORICS, v.14, no.1, pp.S13 - S22, 2007-01

1645
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

1646
THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, Kirill, DOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

1647
The Katchalski-Lewis transversal problem in R-n

Holmsen, Andreas Fresearcher, DISCRETE COMPUTATIONAL GEOMETRY, v.37, no.3, pp.341 - 349, 2007-03

1648
The Khintchine constants for generalized continued fractions

Choe, Geon Horesearcher; Kim, C, APPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

1649
The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

1650
The l-th power Diffie-Hellman problem and the l-th root Diffie-Hellman problem

Roh, Dongyoung; Kim, I Yeol; Hahn, Sang Geunresearcher, APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, v.29, no.1, pp.41 - 57, 2018-01

1651
The large homogeneous portfolio approximation with a two-factor Gaussian copula and random recovery rate

Choe, Geon Horesearcher; Kwon, Soon Won, JOURNAL OF CREDIT RISK, v.10, no.3, pp.137 - 158, 2014

1652
The Life and Mathematical Legacy of Thomas M. Liggett

David Aldous; Pietro Caputo; Rick Durrett; Jung, Paul Heajoonresearcher; Alexander E.Holroyd; Amber L.Puha, NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, v.68, no.1, pp.67 - 79, 2021-01

1653
The local Dirichlet process

Chung, Yeonseungresearcher; Dunson, David B., ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, v.63, no.1, pp.59 - 80, 2011-02

1654
The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92, 2016-06

1655
The lower-order suboptimal filter for discrete nonlinear systems

Choi, UJinresearcher; M. Oh; V.I. Shin, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.7, pp.9 - 16, 1996-02

1656
The MAP,M/G1,G2/1 Queue with Preemptive Priority

Choi, Bong Dae; Hwang, Gang Ukresearcher, JOURNAL OF APPLIED MATHEMATICS AND STOCHASTIC ANALYSIS, v.10, no.4, pp.407 - 421, 1997

1657
The MAP/G/1 queue with a Single Server Subject to Breakdowns and Repairs

Jinmin Chung; Hwang, Gang Ukresearcher; Choi, Bong Dae, ENGINEERING SIMULATION, v.17, no.3, pp.659 - 680, 2000-01

1658
The Margulis lemma and the thick and thin decomposition for convex real projective surfaces

Choi, Suhyoungresearcher, ADVANCES IN MATHEMATICS, v.122, no.1, pp.150 - 191, 1996-09

1659
The mean-square error bounds for the Gaussian quadrature of analytic functions

Ko, K.P.; Choi, UJinresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.2, pp.293 - 307, 1997

1660
The minimum spectral radius of Kr+1-saturated graphs

Kim, Jaehoonresearcher; Kim, Seog-Jin; Kostochka, Alexandr, V; Suil, O., DISCRETE MATHEMATICS, v.343, no.11, 2020-11

1661
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

1662
The noisy voter-exclusion process

Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.115, no.12, pp.1979 - 2005, 2005-12

1663
The normalizer of Gamma(1)(N) in PSL2(R)

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.28, no.11, pp.5303 - 5310, 2000

1664
THE NUMBER OF CONVEX POLYOMINOS WITH GIVEN PERIMETER

Kim, Dongsuresearcher, DISCRETE MATHEMATICS, v.70, no.1, pp.47 - 51, 1988-06

1665
The number of exceptional orbits of a pseudofree circle action on S(5)

Kim, Jin-Hongresearcher, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.9, no.1, pp.55 - 62, 2011-03

1666
The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.223, pp.101 - 131, 2021-06

1667
The orders of the reductions of a point in the Mordell-Weil group of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, ACTA ARITHMETICA, v.88, no.3, pp.219 - 222, 1999

1668
The orthogonality of the Laguerre polynomials for positive integers k

Kwon, Kil Hyunresearcher; L.L. Littlejohn, ANNALS OF NUMERICAL MATHEMATICS, v.2, no.0, pp.289 - 303, 1995-06

1669
The periodic Markov modulated batch Bernoulli process and its application to MPEG video traffic

Choi, Bong Dae; Hwang, Gang Ukresearcher; Jung, YW; Chung, H, PERFORMANCE EVALUATION, v.32, no.4, pp.301 - 317, 1998-05

1670
The rank of elliptic curves with rational 2-torsion points over large fields

Im, Bo-Haeresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.134, no.6, pp.1623 - 1630, 2006

1671
THE REDUCTION NUMBER AND DEGREE BOUND OF PROJECTIVE SUBSCHEMES

Doan Trung Cuong; Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.373, no.2, pp.1153 - 1180, 2020-02

1672
The regularity of partial elimination ideals, Castelnuovo normality and syzygies

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.533, pp.1 - 16, 2019-09

1673
The relationship between stochastic and deterministic quasi-steady state approximations

Kim, Jae Kyoungresearcher; Josic, Kresimir; Bennett, Matthew R., BMC SYSTEMS BIOLOGY, v.9, 2015-11

1674
The Relative Breuil-Kisin Classification of p-Divisible Groups and Finite Flat Group Schemes

Kim, Wansuresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.17, pp.8152 - 8232, 2015

1675
The Riemann hypothesis and an upper bound of the divisor function for odd integers

Eum, Ick-Sun; Koo, Ja-Kyungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.421, no.1, pp.917 - 924, 2015-01

1676
The smallest positive eigenvalue of fibered hyperbolic 3-manifolds

Baik, Hyungryulresearcher; Gekhtman, Ilya; Hamenstaedt, Ursula., PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.120, no.5, pp.704 - 741, 2020-05

1677
The space of geometric limits of abelian subgroups of PSL2(C)

Baik, Hyungryulresearcher; Clavier, Lucien, HIROSHIMA MATHEMATICAL JOURNAL, v.46, no.1, pp.1 - 36, 2016-03

1678
The space of geometric limits of one-generator closed subgroups of PSL2(R)

Baik, Hyungryulresearcher; Clavier, Lucien, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.13, no.1, pp.549 - 576, 2013-03

1679
The square root Diffie-Hellman problem

Roh, Dong-Young; Hahn, Sang-Geunresearcher, DESIGNS CODES AND CRYPTOGRAPHY, v.62, no.2, pp.179 - 187, 2012-02

1680
THE STABILITY OF NONLINEAR SCHRODINGER EQUATIONS WITH A POTENTIAL IN HIGH SOBOLEV NORMS REVISITED

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.15, no.2, pp.341 - 365, 2016-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0